# SDR CA100429011

- Difficulty date: April 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 321 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Condition: Cracked
- Location: Main Rotor
- Part time: 421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON AN INSPECTION IT WAS NOTED THAT THAT A SURFACE CRACK WAS DEVELOPING NEAR THE BLADE BOLT HOLE . FURTHER INVESTIGATION REVEALED THAT THE CRACK HAD THIS RED/ORANGE PLASTIC MATERIAL COMING OUT OF IT.
